# SDR HEEA955885

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: L88010491
- Condition: Shorted
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE SHORTED INTERNALLY.
